MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09546634.2025.2452987

Медицинская библиотека · The Journal of dermatological treatment · 2025

Rosacea-like skin reaction under treatment with dupilumab for atopic dermatitis.

Grote C, Zirkenbach F, Wagner J N, Augustin M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: Dupilumab is a widely recommended treatment for moderate-to-severe atopic dermatitis (AD), with known ocular side effects but less frequent cutaneous reactions.

MATERIAL AND

METHODS

This case report details a 52-year-old female patient with atopic dermatitis treated with dupilumab. After an initially successful treatment, the patient developed a rosacea-like dermatitis. At first, dupilumab was continued alongside doxycycline, metronidazole gel and ivermectin cream.

RESULTS

Following a worsening of her skin condition, dupilumab was discontinued. Lebrikizumab was introduced, leading to significant regression of the lesions.

CONCLUSIONS

This case highlights a rare paradoxical skin reaction to dupilumab, potentially linked to the blockade of IL-4Rα, which may shift the immune response towards a Th1/Th17 phenotype. The findings suggest that alternative therapies, such as IL-13 inhibitors, should be considered when cutaneous side effects arise during dupilumab treatment.

Для цитирования: Grote C, Zirkenbach F, Wagner J N, Augustin M. Rosacea-like skin reaction under treatment with dupilumab for atopic dermatitis.. The Journal of dermatological treatment. 2025. DOI: 10.1080/09546634.2025.2452987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.